# SDR IPXA2025050182776

- Difficulty date: April 12, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z200-MDC FLOOR STRUCTURE, BETWEEN FR 79 AND FR 78, BEHIND PANEL 261AH, HAS A STRUCTURE DRILLED OUT. DOT 23-001.PERFORMED CUTOUT OF OUTBOARD FLANGE BETWEEN FR 78 AND FR 79 AT TRACK Y1580. MEASURES 1.90" WIDE BY .900" INBOARD IAW A300-600-SRM-53-10-16 FIG 202.LOCATED AND DRILLED REPAIR ANGLE AND FILLER IAW A300-600-SRM-51-40-44, TRIMED TO FIT REPAIR PARTS IAW A300-600-SRM-53-10-16 FIG 202.TREATED AND PRIMED REPAIR PARTS USING PRIMER P/N 10-P4-2/2TU B# 0004341753 IAW A300-600-SRM-51-21-10.INSTALLED ANGEL REPAIR AND FILLER REPAIR IAW A300-600-SRM-53-10-16 FIG 202.
